# SDR AALA202108037094

- Difficulty date: August 2, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 16,184 hours, 1,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 8a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING LIGHT EMERGENCY EXIT LIGHT/SIGN NEAR SEAT 8A IS LOOSE. SECURED CURTAIN TRACK MOUNT PER AMM 25-24-23.
